Letters

Gabapentin may cause reversible visual field constriction

BMJ 2006; 332 doi: https://doi.org/10.1136/bmj.332.7556.1511-a (Published 22 June 2006) Cite this as: BMJ 2006;332:1511

Learning or inattention artefact a more likely explanation

  1. Tom Eke, consultant ophthalmologist (tom.eke@nnuh.nhs.uk)
  1. Norfolk and Norwich University Hospital, Norwich NR4 7UY

    EDITOR—I was interested to read the account by Bekkelund et al of an apparent visual field constriction related to use of gabapentin.1 Unfortunately, the authors seem to have overlooked the most common cause of this type of visual field defect: artefact.

    Automated testing will often give this …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe